# SDR 05FDEA02493

- Difficulty date: August 17, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rivet
- Condition: Loose
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOPSIDE FIXED TRAILING EDGE ISLAND FWD AREA BETWEEN O/B FLAP AND I/B AILERON FOUND WORKING RIVETS ON FORWARD I/B CORNER.  LEFT WING TOPSIDE FIXED TRAILING EDGE ISLAND FWD AREA BETWEEN O/B FLAP AND I/B AILERON I/B AND O/B CORNER SKIN TRIMMED.  REPAIR FILLER AND DOUBLER FABRICATED AND MATERIAL USED AS PER DWG ARC 0583 AND SRM 51-71-00 PARAGRAPH 20B VOL II.  HOT BOND REPAIR CARRIED OUT AS PER SRM 51-71-00 VOL II.  MINOR REPAIR AS PER GMM 6-2-100.
